# SDR SWAA030405

- Difficulty date: February 20, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 33,582 hours, 30,277 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 65C31308
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD CARGO DOOR FRAME CRACKED AT BS 492, AT NR 1 STOP FITTING.  REPAIRED FRAME PER SWA T1.
